# SDR SWAA2024071010009

- Difficulty date: July 7, 2024
- Submitted: July 10, 2024
- Operation: Air carrier
- Aircraft: N915WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36888
- Aircraft time: 53,370 hours, 32,320 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Aft Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY FLASHLIGHTS BATTERIES NEED REPLACEMENT<[01] REMOVED AND REPLACED BOTH AFT EMERGENCY FLASHLIGHT BATTERIES IAW AMM 25-64-00.
